- a quick welcome here...but you need to get Garney to a Vet ASAP - those symptoms are very serious and no one here can diagnose what's going on. One of the reactions that's been noticed lately after this drug's use is an onset of anemia - and, that's life-threatening..
If he were my cat, I'd get him to an emergency clinic immediately.
Again, if I were in your position, I wouldn't take him to the same Vet - here's why: there has apparently been much discussion on the Vets' discussion forums over the last several months about severe, adverse reactions to this drug - one would think that any Vet worth his/her weight would, by now, be aware at least of the potential and, if nothing else, at least caution clients to be alert for symptoms.....
My suggestions are either ER or to a feline-only practice - and as quickly as possible.
Remember - this drug is designed to remain in the system for two weeks+.....
Here is a link to a reference to those Vet discussions http://felinediabetes.com/FDMB/viewtopic.php?f=3&t=2107